The inversion of the Laplace transformation by a direct expansion in series and its application to boundary - value problems
Mathematische Zeitschrift, Tome 42 (1937), pp. 567-579
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1937__42_168734,
author = {R. V., V. Churchill},
title = {The inversion of the {Laplace} transformation by a direct expansion in series and its application to boundary - value problems},
journal = {Mathematische Zeitschrift},
pages = {567--579},
year = {1937},
volume = {42},
zbl = {0016.25904},
url = {http://geodesic.mathdoc.fr/item/MZ_1937__42_168734/}
}
TY - JOUR AU - R. V., V. Churchill TI - The inversion of the Laplace transformation by a direct expansion in series and its application to boundary - value problems JO - Mathematische Zeitschrift PY - 1937 SP - 567 EP - 579 VL - 42 UR - http://geodesic.mathdoc.fr/item/MZ_1937__42_168734/ ID - MZ_1937__42_168734 ER -
%0 Journal Article %A R. V., V. Churchill %T The inversion of the Laplace transformation by a direct expansion in series and its application to boundary - value problems %J Mathematische Zeitschrift %D 1937 %P 567-579 %V 42 %U http://geodesic.mathdoc.fr/item/MZ_1937__42_168734/ %F MZ_1937__42_168734
R. V., V. Churchill. The inversion of the Laplace transformation by a direct expansion in series and its application to boundary - value problems. Mathematische Zeitschrift, Tome 42 (1937), pp. 567-579. http://geodesic.mathdoc.fr/item/MZ_1937__42_168734/